# SDR A6WA201311214400

- Difficulty date: November 21, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RACK ASSEMBLY PRESS & RETURN FILTER MOUNT INTERCOSTAL CRACKED AT AFT LOWER CORNER.  R & R INTERCOSTAL IAW CRJ SRM 51-42-06.
